Ask an expert
Question

08 Jul 2010

Chest &amp  back pains
pls assist. i''ve been experiencing back pains for about 8 weeks and the dr prescribed Synap forte, Nafasol and Fastum gel to rub on which gets rid of the pain. the problem is now i have chest pains and i often feel like there''s something turning in my chest. i get tired if i stand too long feel dizzy. the dr said the medication that was prescribed may be too strong and may have caused an inflammation in my stomach. i''m really confused.
Answer 407 views
Expert
CyberDoc
Cyberdoc

01 Jan 0001

Hallo Thabelo
anti-inflammatory medication prescribed for backache can irritate the stomach lining, causing heart burn and pain in the chest. However this would normally not cause dizziness. I think you should maybe ask him to do an ECG to just exclude heart problems too.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18609 votes
Vote